# SDR DL73E960272

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541026
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LONGITUDINAL FLOORBEAM AT APPROXIMATELY STA 675 AND RBL 45 WAS FOUND WITH A 2.5 INCH CRACK IN THE LOWER CHORD.  DAMAGE REMOVAL RESULTED IN TRIMMING OUT THE LOWER HORIZONTAL FLANGE OF THE CHORD IN ACCORDANCE WITH FORM 8110-3, DATED 2-2-96.
